# SDR CALA2014112892747

- Difficulty date: November 25, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 54,263 hours, 21,403 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR & SDR.  LEFT ELEVATOR UPPER SKIN PANEL HAS TRAPPED WATER INDICATION AT 5 LOCATIONS AS FOLLOWS. 1) 16 INCHES FROM INBD, 17 INCHES FROM TE & 1.5 INCHES IN DIAMETER.  2)  73 INCHES FROM INBD, 21 INCHES FROM TE & 3.5 INCHES X 8 INCHES UNDER LIGHTNING ARRESTER.  3)  98 INCHES FROM INBD, 20 INCHES FROM TE & 1 INCH IN DIAMETER.  4) 102 INCHES FROM INBD, 16 INCHES FROM TE & 1 INCH IN DIAMETER.  5) 149 INCHES FROM INBD, 14 INCHES FROM TE & 1.5 INCHES IN DIAMETER.  APPLIED REPAIRS & RESTORED FINISH IAW SRM 55-21-11 PARA 5D.  REPAIR REQUIRES RE-INSPECTION IAW SRI 55-21-11-2 -002-00 TABLE 203.
